# SDR NWAA093249995

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 87,393 hours, 79,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE FIRST CLASS SECTION OF THE CABIN HAD FAILED.  MAINTENANCE REPLACED FUSE IN THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
